Alert archive / Rhode Island / River Flood Warnings in 2020

River Flood Warning 1, NWS Boston/Norton, MA

April 14, 2020Kent County, Providence County, Rhode Island

NWS Boston/Norton, MA issued this river flood warning at Apr 14, 2020, 2:04 AM EDT for Kent County, Providence County, Rhode Island. It took effect at Apr 14, 2020, 4:00 AM EDT. It was in force for 16 hr.

The area

The outline as issued.

The facts

Issued
Apr 14, 2020, 2:04 AM EDT (06:04 UTC)
In effect from
Apr 14, 2020, 4:00 AM EDT
Expired
Apr 14, 2020, 8:00 PM EDT
In force
16 hr
Issued by
NWS Boston/Norton, MA
Area
Storm-based polygon
Flood severity
Minor

Counties Kent County, RI, Providence County, RI

The radar

The Boston radar (KBOX), 36 km from the middle of the area, began a volume at 06:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pawtuxet River at Cranston (CRAR1).

Action stage
8 ft
Minor stage
9 ft
Moderate stage
11 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01116500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

074 
WGUS41 KBOX 140604
FLWBOX


Bulletin...Immediate broadcast requested
Flood Warning
National Weather Service Boston/Norton MA
204 AM EDT Tue Apr 14 2020



...The National Weather Service in Boston/Norton, MA has issued a 
Flood Warning for the following rivers in Rhode Island...

  Pawtuxet River At Cranston affecting Kent and Providence Counties


 Up to two inches of rain has caused the Pawtuxet River at Cranston 
 to rise to near flood stage. Minor flooding is expected as runoff 
 from recent rainfall causes further modest rises, with a crest 
 expected early this morning. The river is expected to fall below
 flood stage by Wednesday afternoon.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...A Flood Statement providing the latest information 
in this flood event will be issued within the next 8 hours, or 
earlier if needed.

Safety Message...Do not allow children to play near swollen rivers, 
streams or culverts. Swiftly moving water can pose an imminent threat
to life.



&&

RIC003-007-150000-
/O.NEW.KBOX.FL.W.0001.200414T0800Z-200415T0000Z/
/CRAR1.1.ER.200414T0800Z.200414T1200Z.200414T1800Z.NO/
204 AM EDT Tue Apr 14 2020

The National Weather Service in Boston/Norton, MA has issued a 

* Flood Warning for 
  The Pawtuxet River At Cranston.
* until this evening...or until the warning is cancelled.
* At  1:16 AM Tuesday the stage was 8.9 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by early this 
  morning and continue to rise to near 9.2 feet by this morning. The 
  river will fall below flood stage by this afternoon.
* Impact...At 9.0 feet...Minor lowland flooding will occur along the 
  river as it flows through Warwick and Cranston.

&&

LAT...LON 4178 7156 4180 7139 4172 7137 4170 7155


$$

Loconto
1 follow-up statement
485 
WGUS81 KBOX 141215
FLSBOX
Flood Statement
National Weather Service Boston/Norton MA
815 AM EDT Tue Apr 14 2020

...The Flood Warning is cancelled for the following rivers in Rhode 
Island...

  Pawtuxet River At Cranston affecting Kent and Providence Counties

...The Flood Warning continues for the following rivers in Rhode 
Island...
  Wood River At Hope Valley affecting Washington County


 Dry weather is expected today, allowing river levels to crest and fall.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...A Flood Statement providing the latest information 
in this flood event will be issued within the next 8 hours, or 
earlier if needed.

Safety Message...Do not allow children to play near swollen rivers, 
streams or culverts. Swiftly moving water can pose an imminent threat
to life.

&&

RIC003-007-141245-
/O.CAN.KBOX.FL.W.0001.000000T0000Z-200415T0000Z/
/CRAR1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
815 AM EDT Tue Apr 14 2020

The Flood Warning is cancelled for
  The Pawtuxet River At Cranston.
* At  7:45 AM Tuesday the stage was 8.9 feet.
* Flood stage is 9.0 feet.
* Forecast...The river crested below flood stage at 9.0 feet. The 
  river will continue to fall to 8.3 feet by Wednesday morning.
* Impact...At 9.0 feet...Minor lowland flooding will occur along the 
  river as it flows through Warwick and Cranston.

&&

LAT...LON 4178 7156 4180 7139 4172 7137 4170 7155


$$

RIC009-150112-
/O.CON.KBOX.FL.W.0002.000000T0000Z-200415T0112Z/
/HOPR1.1.ER.200414T0935Z.200414T1115Z.200414T1912Z.NO/
815 AM EDT Tue Apr 14 2020

The Flood Warning continues for
  The Wood River At Hope Valley.
* until this evening...or until the warning is cancelled.
* At  7:15 AM Tuesday the stage was 5.2 feet.
* Flood stage is 5.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.
* Impact...At 5.0 feet...In Richmond, floodwaters begin to pond onto 
  Wood River Drive. In Hopkinton off of Main Street, the Wood River 
  begins to flood Dow Park.

&&

LAT...LON 4143 7176 4160 7174 4160 7163 4144 7164


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this river flood warning went out at Apr 13, 10:52 PM EDT, 3 hours 12 minutes earlier.

Area forecast discussion, Apr 13, 10:52 PM EDT, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
1052 PM EDT Mon Apr 13 2020

.SYNOPSIS...
A cold front will swing through this evening, followed by
improving conditions and diminishing winds. Dry and seasonable
weather on Tuesday. This is followed by cooler temperatures mid
to late in the week with several opportunities for showers, but
no washouts expected. Temperatures trending upward late in the
week through the weekend, but still near to below normal.
Precipitation chances continue through the weekend.

&&

.NEAR TERM /THROUGH TUESDAY/...
1045 PM Update...

Winds continue t0 diminish this evening. Rain had already moved
offshore. Expecting drier weather with clearing skies overnight.
Brought temperatures and winds back in line with observed
trends.

Previous discussion...

After the fropa and wind shift to west, expect improving
conditions with wind shift to west and rapidly diminishing
gusts as the low level jet moves to the east. Lows will settle
into the upper 30s to mid 40s by morning.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH 6 PM TUESDAY/...
Tuesday ...

Dry westerly flow with seasonable temps 55-60. Southwest flow
aloft will result in some mid/high clouds obscuring the sun
from time to time. Overall very pleasant with fairly light west
winds 5-15 mph.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
Highlights...

* Pattern will be active through the extended with several
  opportunities for light precipitation.

* Temperatures trending downward into the middle of the week.
  Rebounding late in the week and over the weekend, but still
  remaining near to below normal.

Details...

Tuesday Night through Wednesday...

Will see cyclonic flow across the Great Lakes and Northeast through
this period. A stalled out front will be located well offshore
extending southwestward to northern Florida. There will be two
shortwave troughs embedded within the flow that interact with the
frontal boundary offshore bringing portions of southern New England
precipitation chances. The first trough will lift from the central
Great Lakes into northern New England Tuesday night into early
Wednesday. The second will lift from the lower Mississippi River
Valley Wednesday morning into the Gulf of Maine by Wednesday
evening.

Expect a broad low to develop and ride along the front. This will
bring chances of rain showers mainly across the South Coast,
including Cape Cod and the Islands. Interior portions of the region
may see some diurnally driven showers in combination with the second
trough lifting through. Good agreement amongst deterministic
guidance, but do have some uncertainty in QPF values across
southeast MA. This can be seen by ensemble plumes where there is
roughly three areas of clustering per the GEFS at ACK. Values range
from roughly a tenth of an inch to nearly a half of an inch. Have
kept totals closer to a quarter of an inch at ACK with lesser
amounts to the northwest. Interior sections will see totals less
than a tenth of an inch.

Colder air will advect into the region with west northwesterly flow.
This will bring colder temperatures to the region. Low temperatures
Tuesday night into Wednesday morning will generally be in the 30s.
High temperatures on Wednesday will top out generally in the 40s. A
few spots across the CT River Valley and higher elevations across
eastern MA could see readings in the low 50s.

Wednesday Night through Sunday...

Cyclonic flow persists through the period. The shortwave trough
previously mentioned will lift northeastward into Nova Scotia by
Thursday morning. Another shortwave will slide into southern New
England while a mid level ridge builds in. Expecting mostly dry
conditions across southern New England Wednesday night into
Thursday. Think the best opportunity for any shower activity is
across the South Coast later on Thursday as the second shortwave
swings in. Any precipitation that occurs should be light.

Flow aloft will be west northwesterly which will advect colder air
into the region. Low temperatures for Wednesday night into Thursday
morning will be in the 30s. High temperatures on Thursday range from
the 40s to the low 50.

Confidence in the forecast decreases late in the week and over the
weekend. Looks like there are opportunities for precipitation Friday
through the weekend. There are significant run to run and model to
model differences during this timeframe. Due to this uncertainty
have kept the NBM guidance. This keeps chances of showers through
the weekend. Still hard to pin point the exact time, but will need
to keep an eye on things as we get closer to late in the week.
Temperatures remain near to just below normal late in the week and
through the weekend.

&&

.AVIATION /03Z TUESDAY THROUGH SATURDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Tonight...High confidence in trends moderate confidence in exact
timing

MVFR/IFR ceilings and visibilities improving to VFR as skies
clear. Gusty winds diminishing quickly and winds shifting from
the south to the southwest and eventually the west by 12Z. Will
see LLWS concerns at Cape Cod and the Islands initially due to
the proximity to the strong low level jet, but with this sliding
out expect this threat to be short-lived.

Tuesday...High confidence

VFR, could see some CU develop mid to late in the morning and
into the afternoon across the interior with ceilings around 4
kft. Expect gusty west winds around 20 kts once the mixed layer
develops per the RAP/NAM guidance.

Tuesday Night...High confidence

VFR with ceilings lowering toward MVFR limits after 06Z. Could
see some rain showers move in along the South Coast.

KBOS Terminal...High confidence in the TAF.

KBDL Terminal...High confidence in the TAF.

Outlook /Tuesday Night through Saturday/...

Tuesday Night: VFR. Slight chance SHRA.

Wednesday: VFR. Chance SHRA.

Wednesday Night: VFR.

Thursday through Thursday Night: VFR. Breezy.

Friday: Mainly VFR, with areas MVFR possible. Breezy. Chance
SHRA.

Friday Night: MVFR/IFR conditions possible. Breezy. Chance
SHRA, slight chance SHSN.

Saturday: Mainly VFR, with areas MVFR possible. Breezy. Chance
SHRA.

&&

.MARINE...
1045 PM Update...

All Gale Warnings downgraded to Small Craft Advisories. Winds
shifting from the S/SW eventually to the W. Rough seas
lingering across most of the waters through Tuesday. Gusty winds
during the day Tuesday, but not nearly as strong as today.

Outlook /Tuesday Night through Saturday/...

Tuesday Night: Winds less than 25 kt. Local rough seas. Chance
of rain showers.

Wednesday: Winds less than 25 kt. Areas of seas approaching
5 ft. Slight chance of rain showers.

Wednesday Night through Thursday Night: Winds less than 25 kt.
Areas of seas approaching 5 ft.

Friday: Winds less than 25 kt. Areas of seas approaching 5 ft.
Chance of rain showers.

Friday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Areas of rough seas. Chance of rain showers.

Saturday: Winds less than 25 kt. Seas up to 5 ft. Chance of
rain showers.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until noon EDT Tuesday for ANZ232-234-251.
     Small Craft Advisory until 10 PM EDT Tuesday for ANZ233.
     Small Craft Advisory until 1 AM EDT Tuesday for ANZ230-231.
     Small Craft Advisory until 8 PM EDT Tuesday for ANZ236.
     Small Craft Advisory until 7 AM EDT Wednesday for ANZ237.
     Small Craft Advisory until 10 AM EDT Wednesday for ANZ235-254.
     Small Craft Advisory until 1 AM EDT Wednesday for ANZ250.
     Small Craft Advisory until 1 PM EDT Wednesday for ANZ255-256.

&&

SYNOPSIS...KJC/BL
NEAR TERM...Belk/KJC/BL
SHORT TERM...KJC
LONG TERM...BL
AVIATION...Belk/KJC/BL
MARINE...Belk/KJC/BL
Hazardous weather outlook, Apr 13, 4:23 PM EDT, 9 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
423 PM EDT Mon Apr 13 2020

MAZ007-015-016-019-142030-
Eastern Essex MA-Suffolk MA-Eastern Norfolk MA-Eastern Plymouth MA-
423 PM EDT Mon Apr 13 2020

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for eastern Massachusetts,
northeastern Massachusetts and southeastern Massachusetts.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ022>024-142030-
Barnstable MA-Dukes MA-Nantucket MA-
423 PM EDT Mon Apr 13 2020

...HIGH WIND WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeastern Massachusetts.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ002>004-MAZ004-010>012-026-RIZ001>008-142030-
Hartford CT-Tolland CT-Windham CT-Northern Worcester MA-
Eastern Hampshire MA-Eastern Hampden MA-Southern Worcester MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
423 PM EDT Mon Apr 13 2020

...HIGH WIND WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts, eastern Massachusetts, western Massachusetts,
and Rhode Island.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ005-006-013-014-017-018-020-021-142030-
Central Middlesex MA-Western Essex MA-Western Norfolk MA-
Southeast Middlesex MA-Northern Bristol MA-Western Plymouth MA-
Southern Bristol MA-Southern Plymouth MA-
423 PM EDT Mon Apr 13 2020

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for eastern Massachusetts,
northeastern Massachusetts and southeastern Massachusetts.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ002-003-008-009-142030-
Western Franklin MA-Eastern Franklin MA-Western Hampshire MA-
Western Hampden MA-
423 PM EDT Mon Apr 13 2020

...WIND ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for western Massachusetts.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ233>235-237-256-142030-
Vineyard Sound-Buzzards Bay-Rhode Island Sound-Block Island Sound-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
423 PM EDT Mon Apr 13 2020

...STORM WARNING IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ232-250-254-255-142030-
Nantucket Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
423 PM EDT Mon Apr 13 2020

...STORM WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Massachusetts coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230-231-236-251-142030-
Boston Harbor-Cape Cod Bay-Narragansett Bay-
Massachusetts Bay and Ipswich Bay-
423 PM EDT Mon Apr 13 2020

...STORM WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/us.nationalweatherservice.boston.gov

You can follow us on Twitter at
@NWSBoston

In the hours before

Local storm report, Apr 13, 8:24 PM EDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
824 PM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     NON-TSTM WND DMG LEXINGTON               42.45N  71.23W
04/13/2020                   MIDDLESEX          MA   AMATEUR RADIO

            TREE DOWN ON SADDLE CLUB ROAD

0206 PM     NON-TSTM WND DMG KINGSTON                42.00N  70.71W
04/13/2020                   PLYMOUTH           MA   AMATEUR RADIO

            TREE DOWN ACROSS MAIN STREET ROAD CLOSED BETWEEN GREEN
            AND EVERGREEN STREETS

0236 PM     NON-TSTM WND DMG BURDICKVILLE            41.42N  71.73W
04/13/2020                   WASHINGTON         RI   AMATEUR RADIO

            MULTIPLE TREE DOWN ACROSS TOWN

0302 PM     NON-TSTM WND GST WOODS HOLE              41.53N  70.67W
04/13/2020  M59 MPH          BARNSTABLE         MA   HAM RADIO

0326 PM     NON-TSTM WND GST TAUNTON                 41.86N  71.15W
04/13/2020  M63 MPH          BRISTOL            MA   MESONET

0330 PM     NON-TSTM WND DMG NEW BRITAIN             41.68N  72.79W
04/13/2020                   HARTFORD           CT   AMATEUR RADIO

            TREE DOWN ON WIRES ON CORBIN AVE

0346 PM     HIGH SUST WINDS  EAST FALMOUTH           41.58N  70.56W
04/13/2020  M51 MPH          BARNSTABLE         MA   TRAINED SPOTTER

0346 PM     NON-TSTM WND GST EAST FALMOUTH           41.58N  70.56W
04/13/2020  M67 MPH          BARNSTABLE         MA   TRAINED SPOTTER

0351 PM     NON-TSTM WND GST DEDHAM                  42.24N  71.17W
04/13/2020  M58 MPH          NORFOLK            MA   MESONET

0400 PM     HIGH SUST WINDS  FAIRHAVEN               41.59N  70.83W
04/13/2020  M43 MPH          BRISTOL            MA   MESONET

0430 PM     HIGH SUST WINDS  FAIRHAVEN               41.59N  70.83W
04/13/2020  M44 MPH          BRISTOL            MA   MESONET

0435 PM     HIGH SUST WINDS  REHOBOTH                41.91N  71.22W
04/13/2020  M40 MPH          BRISTOL            MA   MESONET

0502 PM     NON-TSTM WND GST WAREHAM                 41.74N  70.73W
04/13/2020  M61 MPH          PLYMOUTH           MA   MESONET

0531 PM     HIGH SUST WINDS  FAIRHAVEN               41.59N  70.83W
04/13/2020  M44 MPH          BRISTOL            MA   MESONET

0601 PM     NON-TSTM WND GST TAUNTON                 41.86N  71.15W
04/13/2020  M60 MPH          BRISTOL            MA   MESONET

0605 PM     NON-TSTM WND GST HANOVER                 42.15N  70.87W
04/13/2020  M59 MPH          PLYMOUTH           MA   MESONET

0620 PM     NON-TSTM WND GST HANOVER                 42.15N  70.87W
04/13/2020  M59 MPH          PLYMOUTH           MA   MESONET

0630 PM     NON-TSTM WND GST DUXBURY                 42.04N  70.67W
04/13/2020  M72 MPH          PLYMOUTH           MA   MESONET

0656 PM     NON-TSTM WND DMG ROCKLAND                42.13N  70.92W
04/13/2020                   PLYMOUTH           MA   BROADCAST MEDIA

            COW BARN LOFTED AND THROWN INTO A POWER POLE

0706 PM     NON-TSTM WND DMG BURLINGTON              41.77N  72.97W
04/13/2020                   HARTFORD           CT   PUBLIC

            TREE DOWN IN RESIDENCE ON PINE DRIVE

&&

EVENT NUMBER BOX2001110
EVENT NUMBER BOX2001111
EVENT NUMBER BOX2001112
EVENT NUMBER BOX2001113
EVENT NUMBER BOX2001114
EVENT NUMBER BOX2001115
EVENT NUMBER BOX2001116
EVENT NUMBER BOX2001117
EVENT NUMBER BOX2001118
EVENT NUMBER BOX2001119
EVENT NUMBER BOX2001120
EVENT NUMBER BOX2001121
EVENT NUMBER BOX2001122
EVENT NUMBER BOX2001123
EVENT NUMBER BOX2001124
EVENT NUMBER BOX2001125
EVENT NUMBER BOX2001126
EVENT NUMBER BOX2001127
EVENT NUMBER BOX2001128
EVENT NUMBER BOX2001129

RC

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 5:42 AM EDTRiver Flood WarningBOXWashington20 hr

Nearby

River Flood Warnings in Rhode Island, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.